Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Factorization of probability measures and absolutely measurable sets


Authors: David Blackwell and Ashok Maitra
Journal: Proc. Amer. Math. Soc. 92 (1984), 251-254
MSC: Primary 28A50; Secondary 60A10
DOI: https://doi.org/10.1090/S0002-9939-1984-0754713-3
MathSciNet review: 754713
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We find necessary and sufficient conditions for a separable metric space $Y$ to possess the property that for any measurable space $\left ( {X,\mathcal {A}} \right )$ and probability measure $P$ on $X \times Y$, $P$ can be factored.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A50, 60A10

Retrieve articles in all journals with MSC: 28A50, 60A10


Additional Information

Keywords: Probability measure, product space, transition function, factorization, absolutely measurable set, prior distribution, posterior distribution
Article copyright: © Copyright 1984 American Mathematical Society